# SDR SWI2023F00437

- Difficulty date: August 11, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED BELOW LH WINDSHIELD SIDE POST (BELOW THE SILL MARKED)   (C-CHECK RO 10/29/2023)   REMOVED AND INSTALLED NEW BRACKET AT BELOW LH WINDSHIELD SIDE POST (BELOW THE SILL MARKED) REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG #601R34032 REV (V). COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
